Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  The periodic boundary value problem for semilinear elastic beam equations: The resonance case
 
 
Title: The periodic boundary value problem for semilinear elastic beam equations: The resonance case
Author: Chen, Jinhai
O’Regan, Donal
Appeared in: Computers & mathematics with applications
Paging: Volume 53 (2007) nr. 8 pages 9 p.
Year: 2007
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands